# SDR SIMA20130624005

- Difficulty date: June 24, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 21,920 hours, 18,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R  LAMP IAW AMM 33-50-09.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
